MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION GRAFTS FLIXENE GRAFTS W/GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION GRAFTS FLIXENE GRAFTS W/GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 25061
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are in the process of performing the investigation and will submit the follow-up report once the evaluation is completed.
 
Event or Problem Description
Received report that after vein anastomosis, when the surgeon tried to remove the vinyl before arterial anastomosis, it could not be removed well and the anastomosis part was removed.The surgery was successfully completed using another company's graft.No health damage to patients.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The returned device was received and inspected.When opening the bag the device was found to be stuck to the bag in one area.Upon further inspection, the graft appeared to have had some sort of adhesive stuck to the surface of the graft and part of the shipping bag was stuck to the graft.It is difficult to determine if the liner that protects the graft during tunneling was stuck to it as well.There was blood staining under the plastic and adhesive indicating that the adhesive would have had contact after being tunneled.The area under the adhesive is hard and not soft like the surrounding graft material.This is not indicative of the flixene graft.The gds connector was no longer attached to the graft and one end had been sutured.It is important to note that when the gds connector is removed the clear outer sheath is no longer anchored as the gds connection holds the clear outer sheath firmly as it is crimped under the gds connector.There is nothing holding the clear sheath once the gds connector is removed.To determine if the foreign substance on the graft was indeed adhesive, the sample was sent to an independent laboratory for verification of the substance.The test results indicate that the foreign substance was cyanoacrylate adhesive, which is not used, in the manufacturing process of the graft device.Grafts are 100% inspected by manufacturing prior to being packaged.A thorough review of the device history records for this graft lot was conducted.The device lot in question met all quality and performance testing requirements.Based on the review of the device history records and product complaint details atrium medical corporation cannot conclude that the device as received was defective.

Brand Name
GRAFTS FLIXENE GRAFTS W/GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key8791284
Report Number3011175548-2019-00764
Device Sequence Number1708522
Product Code DSY
UDI-Device Identifier00650862250619
UDI-Public00650862250619
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071923
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2021
Device Model Number25061
Device Catalogue Number25061
Device Lot Number430317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer08/20/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1